# SDR SWAA2019012228735

- Difficulty date: December 31, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 115A2156U8
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ATTACH ANGLE CRACKED ABOVE NR 2 PYLON AFT TIP.  R&R ANGLE IAW SRM.
